For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


What are the side effects of minoxidil?
Date: 3/23/2012
Could u please tell what side effects I may experience if I use minoxidil? I've been having hair loss due to hormonal imbalance because of teenage...but I do yoga and I have a good diet, and I don't consume alcohol or smoke. So is (there) a definite chance that I'll regain my lost hair.
Haley

AskDocWeb: The side effects of minoxidil are listed on the first page of this forum. And yes, there is a definite chance of regaining hair but it is not 100%. The 2% Minoxidil has been shown to stimulate hair growth in about 30% of male patients and a slightly higher rate in females. The 5% solution has a slightly higher success rate.


Update on Minoxidil 5%
Date: 3/24/2012
Hi AskDocWeb my update on Minoxidil 5%, working great, I shower 3 times a week, keeps the red spots off your face, you must remember it goes through your scalp and skin, on weekends I take Sunday off, some times two days off, I adjust the scalp area but not with more only less. Thanks,
Spike

AskDocWeb: Thanks for the update Spike, glad it's working out for you. Are you using any other products on your hair?


Strange side effect
Date: 3/24/2012
I have strange side effect of minoxidil 5%. I used it last year for 5 months and I get facial fullness and I checked my weight also and I didn't gain weight also and on the contrary I lost some weight ... And then I stopped. My face became regular and again I started these year since last month and facial fullness started again and this time also without gaining weight...is it due to minoxidil? And I am sure that it's not due to allergic reaction as I am also a medical student but am really worried as I am losing my hair and I dont want to use propecia due to sexual side effect. Please help...
Neil

AskDocWeb: Some people refer to that facial fullness as moon face and that type of swelling has been reported by other minoxidil users. If too much minoxidil is being absorbed through the scalp it may result in swelling of the face and/or extremities; hands, feet, or lower legs. Let's recap: When you used minoxidil your face swelled. When you stopped the swelling went down. When you started using it again the swelling returned. Do you see a developing pattern here?


Reply from Spike
Date: 3/26/2012
I use nisoral now and then and Head and shoulders, some times I take a raw onion and press the juice in my scalp, doing great at 50.
Spike


Facial fullness
Date: 3/28/2012
Hello thank you for answering my question... Yes my facial fullness gradually increased last year upto one extent and since last month when i start using it again it is increasing.... should i continue using minoxidil or not???? Any other option??
Neil

AskDocWeb: This forum is limited to the discussion of side effects. If you want an opinion on your condition, please consult with a dermatologist. They can evaluate your symptoms and test for sensitivities.


Tugain 2%
Date: 3/29/2012
Hello, I am losing hair and it is very thin should I use tugain 2%? I do not have any bald patches, only hair is very thin.
Benedicta

AskDocWeb: Tugain 2% is one of the brand names of minoxidil. We always recommend getting a physical and consulting a dermatologist before deciding on what to do about hair loss. A physical examine by your doctor will eliminate the medical causes for hair loss that might need to be addressed such as PCOS or thyroid problems. Once that is done then we believe it is a good idea to consult with a dermatologist to find out what type of hair loss you have and what treatment might work best for your situation. That will also give you an opportunity to discuss the possible side effects of treatment and get an idea of what to expect.


Breastfeeding
Date: 4/2/2012
I have been taking the minoxidil 2 percent for 5 days and breastfeeding my child, is their a potential harm that will come to my baby???
Valerie

AskDocWeb: It is not known whether topical Minoxidil passes into breast milk. However, minoxidil in pill form does pass into breast milk and is not recommended during breast-feeding, because it may cause problems in nursing babies.


Minoxidil use
Date: 4/2/2012
How much time i should use minoxidil..??
Sanjay

AskDocWeb: The directions say to allow the Minoxidil to completely dry for 2 to 4 hours after applying it. Note that minoxidil can stain clothing, hats, or bed linen if your hair or scalp is not fully dry after using it.


Mini oxidel 5
Date: 4/8/2012
Hi. I am using mini oxidel 5 from last 5 month. I have felt a great result. I want to know if I ll discontinued then will again hair loss start. Will I loose my new hair growth. If yes then whats a solution?
Imran

AskDocWeb: If you stop using it the newly grown hair will start shedding and fall out over the following few months. In other words you lose all the results and are right back where you started. After that your hair loss will continue at the rate it was before you started. At that point your solution depends on the cause of your hair loss. You may want to consult with a dermatologist to evaluate your condition and get a treatment plan specifically designed for you.


Tugain 10% and finax
Date: 4/8/2012
Sir, I hv been using tugain 10% for 6months, but found no effect. Rather i think i hv lost more hair. My doc has prescribd finax 1mg. Which I'm hesitant to take... What should I do?
Ashish

AskDocWeb: It appears that both Tugain 10% and finax are products sold in India. Tugain 10% is another brand name for minoxidil 10% and finax is short for Finasteride, which is sold as Propecia. We suggest you read up on the side effects and some of the feeback from users and then discuss your concerns with your doctor.


Unwanted hair growth on forehead, temples and cheeks
Date: 4/20/2012
I'm a 25 year old female and I've been using 5% Minoxidil twice a day for 4 months (recommended by my dermatologist). The problem is that I wasn't informed how to use the product and I've been experiencing unwanted hair growth on my forehead, temples and cheeks which is noticeable cause I'm fair and have dark hair. By reading more about Minoxidil on the internet I've now been washing my hands after application, applying it 2 hours before I go to bed and making sure the spray doesn't get onto my face. I would just like to know if I'll get rid of the unwanted hair that has already grown on my face and how long will it take to get rid of the unwanted hair?? Will I have to stop using Minoxidil?
Gadija

AskDocWeb: In the USA only the 2% strength solution of Minoxidil has been approved for use by women. The 5% strength was not approved for women because it was found to cause too much unwanted hair growth in areas where it was not applied (face and body hair). You may have to change to the 2% strength in order to get rid of the unwanted hair but even if you discontinued using Minoxidil altogether it may take a few months for that unwanted hair to go away. However, that process could be speeded up by using a hair growth inhibitor such a Vaniqa.

Read more feedback about Minoxidil.

Report - 50 - 51 - Page 52 - 53 - 54 - 55 - Last page 118


We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page